# SDR AALA20021407

- Difficulty date: September 12, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N561AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53091
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON NR 1 SEAT TRACK STATION 1278.  REMOVED CORROSION.  INSTALLED STRAP REPAIR PER AARD 53-20-00-13. (M)
